Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Treatment for psoriasis, alternative medicine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Psoriasis
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   ya hi
Doctor :   hello
User :   wat cud be the cure of psoriasis
Doctor :   there is no cure for psoriasis
Doctor :   it can be kept under control
User :   how
Doctor :   there are various medications availabel
Doctor :   using steroid creams, psoralen, coaltar etc
User :   any homeopathic cure?
Doctor :   i really do not know about homeopathic medicines
User :   will psoriasis affect any sexual probs
Doctor :   no it does not involve in sex
Doctor :   it is a skin disorder
User :   affects mental situation/paralysis etc?
Doctor :   no
User :   i need the list of good clinic for this deasease
Doctor :   where are you located
User :  
Doctor :   for this you need to become member of healthcaremagic by tking any othe packages

Doctor :   we can even fix the appointment with the best dermatologist in your area
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor